# SDR ASOA201101292

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLE CORRODED.  ANGLE CORRODED BEYOND REPAIR, REMOVED ANGLE, DRILLED NEW ANGLE, AND INSTALLED IAW SRM 51-42-06-001-001-A01.   MINOR REPAIR.
